Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RedSoxFan

HELP!!! Retin A micro + DoxyCycline not working!!!

Recommended Posts

I started taking retin a micro and doxycycline together for some minor acne around my jaw bone area and it made my face break out even worse.

I use the retin A at night after I shower.

I take the Doxy in the morning and at night.

I have heard that taking this regimen will actually force everything out of your pores for the first week and make things worse.

Is this true?

Even if it is true, I have been on it for almost a full month now.

Any thoughts?

Share this post


Link to post
Share on other sites

I've been using doxy and retin-a for 8 weeks now and I just started seeing results. You should really try to stick with the meds for at least 12 weeks before giving up.

Share this post


Link to post
Share on other sites

It took me about a month and a half (maybe more) to see results. Best advice is to just be patient even though it sucks waking up to new zits when you're on something that's supposed to treat them. I'm glad I stuck with retin-a, I was about to give up after I got about 5 huge ones on my chin. Those 5 were the last big breakouts I've had though. I've been on it for 4 months now and only get maybe one or two minor pimples a month.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×